MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. CHOLEDOCHO VIDEOSCOPE; CHOLEDOCO VIDEOSCOPE

OLYMPUS MEDICAL SYSTEMS CORP. CHOLEDOCHO VIDEOSCOPE; CHOLEDOCO VIDEOSCOPE
Model Number CHF-V
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation.The customer's complaint for noisy image was not confirmed.In addition to b5, the repair center found the following defects: the angle wire became longer than normal, the resin was coming off of the insertion tube, buckled and deformed of the channel, and overall deterioration due to chemical and physical stress.The investigation is ongoing; therefore, the root cause of the reported event cannot be determined at this time.However, if additional information becomes available this report will be supplemented accordingly.
 
Event or Problem Description
The customer reported to olympus the device presented an noisy image.Upon inspection and testing of the customer returned device, it was observed that the coating of the serpentine tube was peeled off.This report is being submitted for the malfunction found during evaluation.There was no harm or user injury reported due to the event.
 
Additional Manufacturer Narrative
Correction to the initial medwatch.The aware date should be 18-jan-2022.This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 11 years since the subject device was manufactured.Based on the results of the investigation, a definitive root cause could not be established.The suggested phenomenon was presumed to have been due to stress of repeated use, external factors, or handling.It is recommended to the user to receive instruction on the method of handling regarding usage environment and so on.Olympus will continue to monitor field performance for this device.

Brand Name
CHOLEDOCHO VIDEOSCOPE
Common Device Name
CHOLEDOCO VIDEOSCOPE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
426425177
MDR Report Key13534318
Report Number8010047-2022-02960
Device Sequence Number19851859
Product Code FBN
UDI-Device Identifier04042761062541
UDI-Public04042761062541
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081456
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCHF-V
Device Catalogue NumberWA05991A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2022
Supplement Date Received by Manufacturer04/25/2022
Initial Report FDA Received Date02/15/2022
Supplement Report FDA Received Date05/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/27/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown